# SDR WVER2017032905

- Difficulty date: March 29, 2017
- Submitted: March 30, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 29,474 hours, 24,420 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF EO 7/9-54-400, FASTENERS WERE FOUND TO BE LOOSE ON BOTH LT AND RT PYLONS. LEFT HAND SIDE-7 LOWER / 4 UPPER. RIGHT HAND SIDE-5 LOWER / 3 UPPER. REPAIRED IAW REO 670-54-51-034 REV-A 2016/04/20.
